Journal of Combinatorial Designs

Cover image for Vol. 23 Issue 7

Early View (Online Version of Record published before inclusion in an issue)

Edited By: Charles J. Colbourn, Jeffrey H. Dinitz, and Patric R.J. Östergård

Impact Factor: 0.493

ISI Journal Citation Reports © Ranking: 2013: 190/302 (Mathematics)

Online ISSN: 1520-6610

VIEW

  1. 1 - 26
  1. Research Articles

  2. Articles

  3. Research Articles

    1. Equitably Colored Balanced Incomplete Block Designs

      Robert D. Luther and David A. Pike

      Article first published online: 17 APR 2015 | DOI: 10.1002/jcd.21427

    2. Bounds for Arcs of Arbitrary Degree in Finite Desarguesian Planes

      J. W. P. Hirschfeld and E. V. D. Pichanick

      Article first published online: 1 APR 2015 | DOI: 10.1002/jcd.21426

  4. Articles

    1. Connected Covering Numbers

      Jonathan Chappelon, Kolja Knauer, Luis Pedro Montejano and Jorge Luis Ramírez Alfonsín

      Article first published online: 16 FEB 2015 | DOI: 10.1002/jcd.21425

    2. Cube Designs

      Václav Linek, Leonard H. Soicher and Brett Stevens

      Article first published online: 9 FEB 2015 | DOI: 10.1002/jcd.21422

    3. Skew Hadamard Difference Sets from Dickson Polynomials of Order 7

      Cunsheng Ding, Alexander Pott and Qi Wang

      Article first published online: 23 DEC 2014 | DOI: 10.1002/jcd.21421

    4. An Enumeration of Certain Projective Ternary Two-Weight Codes

      Michael Martis, John Bamberg and Sylvia Morris

      Article first published online: 23 DEC 2014 | DOI: 10.1002/jcd.21420

    5. Partial Geometric Difference Families

      Kathleen Nowak, Oktay Olmez and Sung Y. Song

      Article first published online: 24 NOV 2014 | DOI: 10.1002/jcd.21416

    6. Permanents and Determinants of Latin Squares

      Diane Donovan, Kenneth Johnson and Ian M. Wanless

      Article first published online: 19 NOV 2014 | DOI: 10.1002/jcd.21418

    7. Orthogonally Resolvable Cycle Decompositions

      A. Burgess, P. Danziger, E. Mendelsohn and B. Stevens

      Article first published online: 8 NOV 2014 | DOI: 10.1002/jcd.21404

  5. Research Articles

    1. Generalized Quadrangles and Transitive Pseudo-Hyperovals

      John Bamberg, S. P. Glasby, Tomasz Popiel and Cheryl E. Praeger

      Article first published online: 8 OCT 2014 | DOI: 10.1002/jcd.21411

    2. Some New Infinite Classes of Candelabra Quadruple Systems

      Shaopu Zhang, Lijun Ji and Guojie Song

      Article first published online: 9 SEP 2014 | DOI: 10.1002/jcd.21409

    3. Intersection Numbers For Subspace Designs

      Michael Kiermaier and Mario Osvin Pavčević

      Article first published online: 29 JUL 2014 | DOI: 10.1002/jcd.21403

    4. On ZZt×ZZ22-Cocyclic Hadamard Matrices

      Víctor Álvarez, Félix Gudiel and Maria Belén Güemes

      Article first published online: 28 JUL 2014 | DOI: 10.1002/jcd.21406

    5. Classification of Graeco-Latin Cubes

      Janne I. Kokkala and Patric R. J. Östergård

      Article first published online: 27 JUN 2014 | DOI: 10.1002/jcd.21400

    6. Perfect 1-Factorizations of a Family of Cayley Graphs

      Sarada Herke and Barbara Maenhaut

      Article first published online: 10 JUN 2014 | DOI: 10.1002/jcd.21399

VIEW

  1. 1 - 26

SEARCH

SEARCH BY CITATION